Research Repository

A new generalization of the trapezoid formula for N-time differentiable mappings and applications

Cerone, P, Dragomir, Sever S ORCID: 0000-0003-2902-6805, Roumeliotis, J and Šunde, J (2000) A new generalization of the trapezoid formula for N-time differentiable mappings and applications. Demonstratio Mathematica, 33 (4). pp. 719-736. ISSN 0420-1213

[img]
Preview
Text
Ep37965.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (1MB) | Preview
Item Type: Article
Uncontrolled Keywords: trapezoid inequality; trapezoid quadrature formula
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 27 Feb 2019 01:17
Last Modified: 20 Aug 2019 05:19
URI: http://vuir.vu.edu.au/id/eprint/37965
DOI: https://doi.org/10.1515/dema-2000-0404
ePrint Statistics: View download statistics for this item
Citations in Scopus: 15 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar